# SDR AALA20101111TUL09

- Difficulty date: November 9, 2010
- Submitted: November 11, 2010
- Operation: Air carrier
- Aircraft: N787AL
- Make and model: Boeing 777223
- Aircraft serial: 30010
- Aircraft time: 44,126 hours, 5,397 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT NUMBER 3 DOOR FORWARD EXIT SIGN INOPERATIVE.  REPLACED LAMP FOR RIGHT NUMBER 3 FORWARD EXIT SIGN.  OPS CHECK NORMAL.
